# SDR CA990521060

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21367
- Condition: Broken
- Location: Mlg
- Component: 313752
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 AFT MAIN WHEEL HARD TO REMOVE.  INVESTIGATION REVEALED ONE BRAKE DISK RUBBING AGAINST HEATSHIELD ON WHEEL.  EXCESSIVE EXPANSION OF THE DISK CAUSED IT TO CONTACT THE HEATSHIELD.  BRAKES WILL BE MODIFIED TO BF GOODRICH SL 142  9.
